Thumbnail
Access Restriction
Subscribed

Author Cudia, Dennis F. ♦ Singletary, Wilson E.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1968
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The following theorem is a refinement of an unsolvability result due to E. Post: For any recursively enumerable degree D of recursive unsolvability there is a recursive class of sequences (of the same length) of nonempty words on an alphabet A such that the Post correspondence decision problem for that class is of degree D.This theorem is proved and then applied to obtain degree analogues of the ambiguity problem and the common program problem for the class of context-free grammars.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1968-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 15
Issue Number 4
Page Count 13
Starting Page 680
Ending Page 692


Open content in new tab

   Open content in new tab
Source: ACM Digital Library